# SDR SWAA2023061343145

- Difficulty date: April 28, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 193B HAS ENLONGATED HOLES (COMPOSITE AREA)<[01] APPLIED REPAIR ON DAMAGED AREA AT ACCESS PANEL#193B AS PER B737 SRM 51-70-04-2R-9. MATERIAL USED RESIN PO#1800550 AND CAB PO#1776837 AND CLOTH PO#1738579 AND APPLIED TOPCOAT TO ACCESS PANEL 193B PER REF. AMM 51-21-73-370-803.;[02] VERIFIED & CERTIFIED THE APPLICATION OF TOPCOAT TO ACCESS PANEL 193B PER REF. AMM 51-21-73-370-803.
